MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · International surgery · 1980

Postoperative pseudomembranous colitis associated with ampicillin therapy.

Theodoropoulos G, Archimandritis A, Golematis B, Papacharalampous N, Melissinos K

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A case of pseudomembranous colitis in a 66-year-old subject is presented. The disease appeared on the fourth postoperative day following prostatectomy. On the first postoperative day ampicillin was administered intramuscularly (4 g/day). On the seventh postoperative day, toxic megacolon complicated the disease and a diverting ileostomy with decompression colostomies was performed. The patient died two days later due to severe respiratory failure following extensive bronchopulmonary infection.

Для цитирования: Theodoropoulos G, Archimandritis A, Golematis B, Papacharalampous N, Melissinos K. Postoperative pseudomembranous colitis associated with ampicillin therapy.. International surgery. 1980.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.